# SDR HNAA2020010600002

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 37,936 hours, 33,965 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  659     32-41  2242582  02JAN20  CLT  CLOSE
      MULTIPLE BRAKE DEGRADED MSG DURING TAXI
      DFRL  04JAN20  00:13  MDT
            TRANSCRIBED TO HA300 SEQ 5 ON WORK PACKAGE DATED
01/03/2020.///CHECKED WIRES @ P3718 CANNON PLUG PIN 23 TO 24,78 TO 77, & 4 TO 7, AND RELAYS K0479, K0481,& K0480,K0482-NO DEFECTS NOTED BLEED HYDRAULIC SYSTEM IN REFERENCE WITH AMM 32-40-00.REMOVED AND REPLACED OUTBD BRAKES CIRCUIT BREAKER IN REFERENCE WITH AMM 20-13-06.//HOOKED UP FIELD ANAYLIZER,TAXIED AIRCRAFT-NO DEFECTS IN REF TO AMM 32-41-00.NO MESSAGES ON ICAS OR CMC AT THIS TIME
